Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Projective structures
with discrete holonomy representations

Authors: Hiroshige Shiga and Harumi Tanigawa
Journal: Trans. Amer. Math. Soc. 351 (1999), 813-823
MSC (1991): Primary 32G15; Secondary 30F10
MathSciNet review: 1443890
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $K(X)$ denote the set of projective structures on a compact Riemann surface $X$ whose holonomy representations are discrete. We will show that each component of the interior of $K(X)$ is holomorphically equivalent to a complex submanifold of the product of Teichmüller spaces and the holonomy representation of every projective structure in the interior of $K(X)$ is a quasifuchsian group.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 32G15, 30F10

Retrieve articles in all journals with MSC (1991): 32G15, 30F10

Additional Information

Hiroshige Shiga
Affiliation: Department of Mathematics, Tokyo Institute of Technology, Tokyo 152 Japan

Harumi Tanigawa
Affiliation: Graduate School of Polymathematics, Nagoya University, Nagoya 464-01 Japan

Additional Notes: Research at MSRI is supported by NSF grant #DMS–9022140
Article copyright: © Copyright 1999 American Mathematical Society